Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Drug interaction between acetaminophen and ibuprofin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   uhh
Doctor :   hello
User :   hey
Doctor :  
how can i help u??
User :   well this is pretty simple and im sure its nothing to worry about
User :   i just took some dayquil and ibuprofen earlier (same time, single dosage on each) and i felt kinda bad for like 30-40 minutes
Doctor :  
User :   i just wanted to ask and make sure theres nothing to worry about cause theres all these warnings about liver failure and stuff
Doctor :  
y did u take these tablets ??
User :   drinking a bunch of water made it go away, but it had warnings on the box and stuff and i was kinda worried after i saw, im just a bit of a paranoid person
User :   i have like a cough and runny nose, and i had a headache and shoulder pain
User :   i didnt know acetaminophen was in dayquil
Doctor :  
Doctor :  
nothing to worry
User :   ive already talked to the family doctor about the shoulder pain and the cough and stuff, said everythings fine so its not like theres something serious there lol
User :   ok thanks, just wanted to talk to an actual doctor rather then just yahoo answers or a family member
User :   proffesional opinion you know
User :   well thanks, im off, have a nice day/night.
Doctor :  
Doctor :  
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor